# SDR SWAA2019020729373

- Difficulty date: February 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 27,373 hours, 16,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD CENTER SUPPORT ANGLE CORRODED BETWEEN BS 304 TO BS 328, LBL 58.  REPAIRED ANGLE IAW SRM.
